Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Itchy throat, red spots close to throat. What could it be?

about 4 months ago out of the nowhere i started feeling my throat really itchy ..really really itchy i wish i couldve scratched it .. it was a continuous itch for about 2 weeks, it went away but it came back for another week or so. Ever since then it comes and goes. It won t be itchy for about 3 weeks or a month and one day i ll simply wake up with an itchy throat for a couple days again. When it first happened I had pink/red little spots close to my throat on the top, those went away though, what could that be?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

It is likely that the itch is due to an allergy and maybe triggered by something you are eating or inhaling. Please meet an allergy specialist as he maybe able to identify as to what exactly s causing the allergy and guide you further. Thanks
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor